# SDR REXA2022072701676

- Difficulty date: June 18, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 601R25800241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL, FS 863.00+6 - FS953.00+8, CORRODED. 	REMOVED, FABRICATED & REPLACED  SIDE SEAT RAIL I.A.W. CRJ AMM #53-00-49-000/400-801-A01 AND SRM#53-00-49-201-002-A01.
